Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On a Problem of Banach

Andrzej Pelc and Karel Prikry
Proceedings of the American Mathematical Society
Vol. 89, No. 4 (Dec., 1983), pp. 608-610
DOI: 10.2307/2044591
Stable URL: http://www.jstor.org/stable/2044591
Page Count: 3
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On a Problem of Banach
Preview not available

Abstract

Assuming the continuum hypothesis, we obtain a translation invariant version of the following result of E. Grzegorek: There are two countably generated σ-algebras on the interval [ 0, 1 ] such that both carry a nonatomic countably additive probability measure, but the σ-algebra generated by their union does not carry any such measure.

Page Thumbnails

  • Thumbnail: Page 
608
    608
  • Thumbnail: Page 
609
    609
  • Thumbnail: Page 
610
    610